FOR CONTIGUOUS UNITED STATES FREE SHIPPING ON ORDERS OVER $20

BUCKLEY'S CMPLT + MUCOUS RELF COUGHCOLD & FLU 150ML - NorthernVitality.us
BUCKLEY'S CMPLT + MUCOUS RELF COUGHCOLD & FLU 150ML - NorthernVitality.us

BUCKLEY'S CMPLT + MUCOUS RELF COUGHCOLD & FLU 150ML

Regular price
Sold Out
Sale price
$14.97
Shipping calculated at checkout.

Knock all of your symptoms out cold. Fast-acting relief of cold and flu symptoms such as aches and pains, fever and chills, sore throat pain, wet cough, nasal and sinus congestion, and chest congestion.

Directions:

SHAKE WELL BEFORE USING.

Adults and children over 12: Take 2 teaspoons (10 mL) every 4-6 hours. Do not exceed a maximum 40 mL in 24 hours. 

Children under 12: Do not use. If preferred, mix with equal parts honey 

Caution
Contains Acetaminophen and other ingredients. KEEP OUT OF REACH OF CHILDREN. This package contains enough drug to seriously harm a child.

WARNING: ADULT USE ONLY. DO NOT USE with other drugs containing acetaminophen or any of the other medicinal ingredients, other cough/cold medications; if allergic to acetaminophen. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.

Liver warning: This product contains acetaminophen. Severe or possibly fatal liver damage may occur if you take: more than the recommended dose in 24 hours; with other drugs containing acetaminophen; while drinking three (3) or more alcoholic drinks every day. Symptoms of liver damage may include: yellowing of skin/eyes, dark urine, sweating, nausea, vomiting, stomach pain, unusual tiredness, and/or loss of appetite.

Ask a doctor or pharmacist before use if you: are pregnant or breastfeeding; have kidney or liver disease, persistent or chronic cough, difficulty breathing, asthma or other chronic lung conditions; are taking warfarin-containing blood thinning drugs.

Allergy alert: acetaminophen may cause serious skin reactions. Symptoms may include skin reddening, blisters, rash. If these symptoms occur, stop use and seek medical help right away.

Stop use and ask a doctor if: Pain lasts more than 5 days; fever lasts more than 3 days; sore throat more than 2 days; symptoms worsen or are accompanied by high fever (>38 °C), persistent headache, or the production of thick yellow/green phlegm.

Non-Medicinal Ingredients
Ammonium carbonate, butylparaben, camphor, Canada balsam, caramel colour, carrageenan, glycerin, pine needle oil, polyethylene glycol, propylparaben, sodium cyclamate, tincture of capsicum, and water.

In Case of Overdose: Call a doctor or Poison Control Centre immediately, even if you do not notice any signs or symptoms. Store at room temperature.

Security Feature: Do not use if sealed carton ends are broken or torn.

Active Ingredients


Each teaspoonful (5 mL) contains: acetaminophen 325 mg, guaifenesin 200 mg and menthol 20 mg

 

 

 

 

 

 

 

 

 

 

Customer Reviews
5.0 Based on 3 Reviews
5 ★
100% 
3
4 ★
0% 
0
3 ★
0% 
0
2 ★
0% 
0
1 ★
0% 
0
Write a Review

Thank you for submitting a review!

Your input is very much appreciated. Share it with your friends so they can enjoy it too!

Filter Reviews:
JS
05/09/2020
Johnesha S.
United States United States

Overall yes

We had a few hiccups. But the issues were correct ASAP. Even before I noticed the issue I was contacted and presented with a solution. That’s the type of service everyone can only hope for. Terrific.

SB
11/08/2019
SHERMAN B.
United States United States

Excellent

Fantastic the best

AC
11/05/2019
ALEXANDER C.
United States United States

For my Boy

My Boy of 10 year was very sick with mucus and cold.. Buckleys, works.